MathSciNet Relay Station
MathSciNet bibliographic data
MR1813100 35J65 (35J60 58E05)
Zou, Wenming; Liu, J. Q. Multiple solutions for resonant elliptic equations via local linking theory and Morse theory. J. Differential Equations 170 (2001), no. 1, 68–95.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement